A MATHEMATICAL MODEL THAT CAN BE USED BY THE GAMBLERS TO OBTAIN GAINS IN THE INDUSTRY OF SPORTS BETTING
Adrian Moroşan
Revista Economica, 2018, vol. 70, issue 4, 68-78
Abstract:
The industry of sports betting has been very criticized by a lot of studies in the last period of time, the authors of some of these studies being focused on the strategies used during some sports events by the firms implied in the industry of sports betting. In our article we will focus not on the strategies used by different firms that are implied in the industry of sports betting and also not on the personality problems that the sport bettors might have, but on a mathematical model that can be used by the people that are trapped by the strategies used by the sports betting industry, and not only by them. Our paper suggests a sequence inspired by the Fibonacci sequence that can be used by the sports bettors when they play in the sports betting industry.
Keywords: sports betting; Fibonacci sequence; betting strategy; rational betting; mathematical model that can be used to bet (search for similar items in EconPapers)
JEL-codes: C65 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://economice.ulbsibiu.ro/revista.economica/archive/70405morosan.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:blg:reveco:v:70:y:2018:i:4:p:68-78
Access Statistics for this article
More articles in Revista Economica from Lucian Blaga University of Sibiu, Faculty of Economic Sciences Lucian Blaga University of Sibiu, Faculty of Economic Sciences Dumbravii Avenue, No.17, postal code 550324, Sibiu, Romania. Contact information at EDIRC.
Bibliographic data for series maintained by Eduard Alexandru Stoica ().